MathSciNet Relay Station
MathSciNet bibliographic data
MR2128606 (2006c:53037) 53C24 (32V30 53C42)
Ebenfelt, Peter; Huang, Xiaojun; Zaitsev, Dmitri Rigidity of CR-immersions into spheres. Comm. Anal. Geom. 12 (2004), no. 3, 631–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement